# SDR 9711781152

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4005123901
- Condition: Failed
- Location: Rt Cockpit
- Part time: 48,368 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING CRUISE, FIRST OFFICER'S ALTIMETER OFF FLAG CAME INTO VIEW AND SMOKE COMING FROM THE UNIT.  PULLED CIRCUIT BREAKERS AND RETURNED TO HNL.  MAINTENANCE REPLACED THE ALTIMETER INDICATOR.
